# SDR IPXA2019072544864

- Difficulty date: July 8, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT APPROX. XOS 733.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS 734.75 TO STA. XOS 740.8 IAW EA 011-5730-01-A7841 REV. IR AND EO MD11-5730-73314-A. (MAJOR)
